Free access
Volume 36, Number 6, November/December 2002
Page(s) 995 - 1012
Published online 15 January 2003
  1. P. Bastian, K. Birken, K. Johannsen, S. Lang, N. Neuß, H. Rentz-Reichert and C. Wieners, UG - a flexible software toolbox for solving partial differential equations. Comput. Vis. Sci. 1 (1997) 27-40. [CrossRef]
  2. D. Braess and W. Dahmen, Stability estimates of the mortar finite element method for 3-dimensional problems. East-West J. Numer. Math. 6 (1998) 249-263. [MathSciNet]
  3. F. Ben Belgacem, The mortar finite element method with Lagrange multipliers. Numer. Math. 84 (1999) 173-197. [CrossRef] [MathSciNet]
  4. F. Ben Belgacem and Y. Maday, The mortar element method for three dimensional finite elements. RAIRO Modél. Math. Anal. Numér. 31 (1997) 289-302. [MathSciNet]
  5. C. Bernardi, Y. Maday and A.T. Patera, Domain decomposition by the mortar element method, in: Asymptotic and numerical methods for partial differential equations with critical parameters, H. Kaper et al. Eds., Reidel, Dordrecht (1993) 269-286.
  6. C. Bernardi, Y. Maday and A.T. Patera, A new nonconforming approach to domain decomposition: the mortar element method, in: Nonlinear partial differential equations and their applications, H. Brezzi et al. Eds., Paris (1994) 13-51.
  7. L. Cazabeau, C. Lacour and Y. Maday, Numerical quadratures and mortar methods, in: Computational science for the 21st century. Dedicated to Prof. Roland Glowinski on the occasion of his 60th birthday. Symposium, Tours, France, May 5-7, 1997, John Wiley & Sons Ltd. (1997) 119-128.
  8. C. Kim, R.D. Lazarov, J.E. Pasciak and P.S. Vassilevski, Multiplier spaces for the mortar finite element method in three dimensions. SIAM J. Numer. Anal. 39 (2001) 519-538. [CrossRef] [MathSciNet]
  9. R.H. Krause and B.I. Wohlmuth, Nonconforming domain decomposition techniques for linear elasticity. East-West J. Numer. Math. 8 (2000) 177-206. [MathSciNet]
  10. Y. Maday, F. Rapetti and B.I. Wohlmuth, The influence of quadrature formulas in 3d mortar methods. Lect. Notes Comput. Sci. Eng. 22, Springer-Verlag (2002).
  11. P. Oswald and B. Wohlmuth, On polynomial reproduction of dual FE bases, in: Thirteenth Int. Conf. on Domain Decomposition Methods (2002) 85-96.
  12. B.I. Wohlmuth and R.H. Krause, Multigrid methods based on the unconstrained product space arising from mortar finite element discretizations. SIAM J. Numer. Anal. 39 (2001) 192-213. [CrossRef] [MathSciNet]
  13. B.I. Wohlmuth, A mortar finite element method using dual spaces for the Lagrange multiplier. SIAM J. Numer. Anal. 38 (2000) 989-1012. [CrossRef] [MathSciNet]
  14. B.I. Wohlmuth, Discretization methods and iterative solvers based on domain decomposition. Lecture Notes in Comput. Sci. 17, Springer, Heidelberg (2001).

Recommended for you